# SDR SWAA2021091406929

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANS ANGLEL HAS CORROSION STA 727D THRU 727E ; / [01] CUT AND REMOVED SECTION OF L/H TRANSITION ANGLE FROM STA 727B+11-847. FABRICATED NEW SPLICE PARTS PER SRM 53-00-53-2R5. TRANSITION ANGLE WILL BE INSTALLED ON TASK CARD # TTG8004FUTK; [02] C/W INSPECTION CUT AND REMOVED SECTION OF L/H TRANSITION ANGLE FROM STA 727B+11-847. FABRICATED NEW SPLICE PARTS PER SRM 53-00-53-2R5. TRANSITION ANGLE WILL BE INSTALLED ON TASK CARD # TTG8004FUTK
